Get your Health question answered in 3 easy steps

193 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling dizzy, have bruise on leg, headache, diarrhea and losing weight. Any solution?

Answered by
Owl Image
Dr. Hema Yadav

Pediatrician, Infectious Diseases

Practicing since :2005

Answered : 1528 Questions

Question
Hi my name is XXXXXXX and im 28 I have not been felling well like im dizzy all the time,I have bruising all over my legs I also have frequently have headaches and im exhausted all the time I don't throw up or have diarrhea but I also have lost a lot of wight I have had 6 kids and my wight was 140 about a month and a half ago but now im like 120 & still losing it I don't have a appetite really eather so if u can please help me I would really appreciate it thank you so much.. Sincerely XXXXXXX
Fri, 1 Mar 2013 in General Health
 
 
Answered by Dr. Hema Yadav 1 hour later
Hello XXXXXXX
Thanks for posting your query.
Your symptoms could be due to varied causes like low blood pressure, hormonal imbalance ( thyroid disorder etc), nutritional deficiency , Hematologic disorder( malignancies,bleeding disorders or other blood dyscrasias) or a chronic infection like tuberculosis ( loss of appetite and weight loss.
Now to confirm the cause and severity of the problem it's very important to get yourself thoroughly examined by your doctor ( blood pressure , signs of nutritional deficiency or bleeding tendencies etc) & if needed a baseline investigation ( blood counts , ESR , thyroid profile etc) should be done.
This will help in confirming the diagnosis according to which further steps of treatment can be taken.
Yes , you do seem to be underweight but not malnourished . I assume your loss of weight and appetite are recent complaints ( less than a couple of months ) which could itself give rise to dizziness , headaches etc It would be wise not to neglect these symptoms any further and consult your doctor for a thorough evaluation and management .
Meanwhile you should try to avoid stress, caffeine and alcoholic beverages , and prolonged fasting to decrease your symptoms. Drink plenty of fluids to improve hydration which will help in decreasing dizziness too. Eat small frequent meals XXXXXXX in fruits (especially citrus fruits XXXXXXX in vitamin c )& vegetables . Your doctor might prescribe a daily multivitamin and calcium supplement if required.
Yoga or breathing exercises can be very helpful in the long run.

Hope I have answered your query.
Kindly accept my answer if you have no further queries.
Wishing you good health.
Regards
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics

Recent questions on Thyroid

doctor1 MD

I have been experiencing this type of hair loss for 9 months now. Blood tests for Iron deficiency and thyroid are normal. I have undergone treatment from a dermatologist which included monthly visits for Kenalog injections and use Clobetesal nightly. I did not have an appointment this month as the thought was it may be my last affected area. Now I have 5 bald patches ranging in size from a nickel to half-dollar. It is thought that it is due to emotional stress as my husband was diagnosed with terminal cancer last January and these spots started to appear the following March. My husband is undergoing chemo with little to not side effects and the treatment will add years to his life, so one would think I would no longer be stressed, I am grateful for that. I just don't know why these are still appearing and should I consider another method of treatment. I plan to schedule another appointment with my dermatologist and I am not sure what to ask for. Could you give me some alternative choices that I may be able to ask him about? I appreciate you being there. Thank you. Claudia Crowe

doctor1 MD

Hi, I am 34 years old and have 3 kids. Since my youngest, my 3 year old was born I have been losing hair. But recently it is too much and my hair is so thin now and brittle. I checked my thyroid and its 4.17. Is that too high or could it be a hormonal imbalance?

doctor1 MD

i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you

doctor1 MD

hi,i went through total thyroidectomy 3 months back.my heart is beating hard and i feel like i will have a heart attack..my tsh level is normal..i take 125 mg of thyroxine daily..also i am 20 years old..why is my heart beating like i will get a heart attack?

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...